MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MAJOR SINGLE BASIN W/GOWNS

Medline Industries, LP MEDLINE; MAJOR SINGLE BASIN W/GOWNS
Catalog Number DYNJS3032
Medical Device Problem Codes Material Puncture/Hole (1504); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the first picture has a pack that was not sealed correctly.The second picture is of a hole in the pack that did not have a hole in the wrapper.".
 
Additional Manufacturer Narrative
The account reported finding tear here label slipped and hole in back table cover.Two photos and two full unopened packs were received to aid in the investigation; the finished good production records and finished good pack build were reviewed, and there were no line down situations, no run without approvals, deviations, or non-conformance reports, and no issues with the build that likely contributed to the reported issue.Based on the complaint details, photo and sample investigation, and investigation, the tear here label slipped on the pack was confirmed and the reported issue of a hole in the back table cover was confirmed; there was no damage to the breather pouch.Tear here labels sometimes shift after they are adhered due to multiple factors, including high temperatures and humidity during sterilization, incorrect placement during production, and handling during transit and storage; after further evaluation, the pack was determined to have been caught and snagged on an outside source at some point during production, transit, or storage, but the point at which the damage occurred could not be confirmed, and the issue will be monitored for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MAJOR SINGLE BASIN W/GOWNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50856067
Report Number1417592-2026-47813
Device Sequence Number9923537
Product Code LRO
UDI-Device Identifier40884389408408
UDI-Public40884389408408
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJS3032
Device Lot Number23FBV389
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown